Jacob Fox
Jacob Fox
Verified email at stanford.edu - Homepage
Title
Cited by
Cited by
Year
A new proof of the graph removal lemma
J Fox
Annals of Mathematics, 561-579, 2011
1382011
Recent developments in graph Ramsey theory.
D Conlon, J Fox, B Sudakov
Surveys in combinatorics 424 (2015), 49-118, 2015
1042015
Overlap properties of geometric expanders
J Fox, M Gromov, V Lafforgue, A Naor, J Pach
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (671 …, 2012
982012
Bounds for graph regularity and removal lemmas
D Conlon, J Fox
Geometric and Functional Analysis 22 (5), 1191-1256, 2012
912012
An approximate version of Sidorenko’s conjecture
D Conlon, J Fox, B Sudakov
Geometric and Functional Analysis 20 (6), 1354-1366, 2010
882010
Hypergraph ramsey numbers
D Conlon, J Fox, B Sudakov
Journal of the American Mathematical Society 23 (1), 247-266, 2010
882010
Density theorems for bipartite graphs and related Ramsey-type results
J Fox, B Sudakov
Combinatorica 29 (2), 153-196, 2009
862009
A semi-algebraic version of Zarankiewicz's problem
J Fox, J Pach, A Sheffer, A Suk, J Zahl
Journal of the European Mathematical Society 19 (6), 1785-1810, 2017
822017
Dependent random choice
J Fox, B Sudakov
Random Structures & Algorithms 38 (1‐2), 68-99, 2011
812011
The Number of Edges in -Quasi-planar Graphs
J Fox, J Pach, A Suk
SIAM Journal on Discrete Mathematics 27 (1), 550-561, 2013
702013
Graph removal lemmas.
D Conlon, J Fox
Surveys in combinatorics 1 (2), 3, 2013
692013
Stanley-Wilf limits are typically exponential
J Fox
arXiv preprint arXiv:1310.8378, 2013
612013
Rainbow arithmetic progressions and anti-Ramsey results
V Jungic, J Licht, M Mahdian, J Nesetril, R Radoicic
Combinatorics, Probability & Computing 12 (5+ 6), 599, 2003
592003
Coloring kk-free intersection graphs of geometric objects in the plane
J Fox, J Pach
Proceedings of the twenty-fourth annual symposium on Computational geometry …, 2008
582008
Coloring kk-free intersection graphs of geometric objects in the plane
J Fox, J Pach
Proceedings of the twenty-fourth annual symposium on Computational geometry …, 2008
582008
A separator theorem for string graphs and its applications
J Fox, J Pach
Combinatorics, Probability and Computing 19 (3), 371-390, 2010
572010
A relative Szemerédi theorem
D Conlon, J Fox, Y Zhao
Geometric and Functional Analysis 25 (3), 733-762, 2015
532015
A minimum degree condition forcing complete graph immersion
M DeVos, Z Dvořák, J Fox, J McDonald, B Mohar, D Scheide
Combinatorica 34 (3), 279-298, 2014
532014
Applications of a new separator theorem for string graphs
J Fox, J Pach
Combinatorics, Probability and Computing 23 (1), 66-74, 2014
522014
Erdős–Szekeres-type theorems for monotone paths and convex bodies
J Fox, J Pach, B Sudakov, A Suk
Proceedings of the London Mathematical Society 105 (5), 953-982, 2012
522012
The system can't perform the operation now. Try again later.
Articles 1–20